umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bessel potentials and extension of continuous functione on compact sets
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1975 (English)In: Arkiv för matematik, ISSN 0004-2080 (p), 1871-2487 (e), Vol. 13, no 2, 263-271 p.Article in journal (Refereed) Published
Abstract [en]

We characterize the compact sets K in the n-dimensional Euclidean space with capacity zero relative to a certain kernel as exactly those sets for which every continous function on K has an extension to a continuous potential in the full space. A special case in the Bessel kernel and the related capacity.

Place, publisher, year, edition, pages
Djursholm: Institut Mittag-Leffler , 1975. Vol. 13, no 2, 263-271 p.
Keyword [en]
Bessel potential, capacity, continuous function
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-30655OAI: oai:DiVA.org:umu-30655DiVA: diva2:286404
Available from: 2010-01-14 Created: 2010-01-11 Last updated: 2010-01-15

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 66 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf